# SDR C2XA11CL155

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 24,634 hours, 13,341 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 02096578
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 24,637 hours, 13,343 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 6116 THE CREW REPORTED AT FL360 HAD A AIRSPEED MISCOMPARE OF 7 KNTS.  INITIATED A SLOW DESCENT AND RECEIVED A HIGH SPEED BULLET WITH ASSOCIATED ROLL.  DESCENDING THRU FL340 CAPTAINS AIRSPEED AND ALTITUDE WENT BLANK.  ALL AIRSPEED AND ALTITUDE DATA RESTORED AS CREW CONTINUED THE SLOW DESCENT.  THE AIRCRAFT DIVERTED INTO FSD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE AIR DATA PROCESSOR UNIT.  OPERATIONAL CHECKS WERE GOOD.
